# SDR COMA0010369

- Difficulty date: September 28, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120288
- Aircraft time: 23,306 hours, 24,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 12021057003
- Condition: Cracked
- Location: Pax Door
- Part time: 23,306 hours, 24,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR VERTICAL CHANNEL (P/N 120-21057-003) BETWEEN NR 4 AND NR 5 STRINGERS IS CRACKED.  REMOVED THE OLD CHANNEL AND INSTALLED A SERVICEABLE CHANNEL.
